# SDR SWAA2025090406025

- Difficulty date: August 19, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 36,017 hours, 17,504 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE LOOSE DOOR SIDE.   SECURED R1 DOOR ASSIST HANDLE IAW B737-800 AMM 52-41-31.
